# SDR UIEA2019020603130

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,871 hours, 14,587 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 1ST STAGE FAN ROTOR HAS 1EA BLADE WITH A NICK IN THE LE APROX 5" FROM THE ROOT SECTION.( BLENDED AND PERFORMED DPI OF DAMAGED AREA IAW B767 AMM 72-31-02 AND B767 SOPM 20-02-02,PERFORMED TEST #8 IAW B767 AMM 71-00-00,NO DEFECTS NOTED AT THIS TIME. )
